# SDR TAOA059508

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38067811
- Condition: Leaking Oil
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO BOARDING, APU FILLED CABIN WITH SMOKE.  FOUND OIL ON GROUND AROUND APU AND APU COVERED WITH OIL.  M841141 ASSIGNED PER MEL SEQ 49-1.  MAINTENANCE LATER REPLACED APU ASSEMBLY.  (W)
